Artwork for U Pay - PickMe Dec  2018 -06.12.2018

Pregnancy tests

Please don't judge me by this.
I'm a girl and I'm 18.
Its been 6 days since I was engaged in unprotected sex. I normally use the postinor 2.
But this time just after 6 days I had a bleeding.
Can I know if there's any gynaecologists I can meet and get medic without having to face any unnecessary problems. Around Colombo 3,4 or 5 would be better.


Bookmark questions and install the YAMU app to get instant answers.

3 Bookmarks

A
Tip: Login to get your comment approved instantly
Add Photos
B
7
1

Banon

First - no one has the right to judge you, you are a consenting adult.

My wife visits Dr Samanthi Premarathne and highly recommends her. She is very professional, and we went to her following recommendations from several other friends. She is regularly at Lanka Hospital.

Avatar for DarshanaDLP
2
0

DarshanaDLP

postinor 2 may be the reason for the bleeding.bcz it affect the menstrual cycle. ealry period (some times it will get late) is a usual side effect of postinor 2

Avatar for DarshanaDLP
2
1

DarshanaDLP

you should noy use it regular.it has lots of side effects.

Ask A QUESTION ALL QUESTIONS
Recent Answers
Trending This Month
See More
Last 7 Days

Trending Today